Jump to content
Important Survey - Please Participate ×

burning feeling...help


[al...]

Recommended Posts

So just today I started having a burning feeling in my chest, and in my head.  It's the weirdest feeling...it feels like I'm burning from the inside out. What the heck is this???  Whatever it is it's freaking me out and I don't like it :(  I just wish I could stop taking these stupid pills all together, but I know I have to taper for my health...part of me wants to just flush them and be done.
Link to comment
Share on other sites

So just today I started having a burning feeling in my chest, and in my head.  It's the weirdest feeling...it feels like I'm burning from the inside out. What the heck is this???  Whatever it is it's freaking me out and I don't like it :(  I just wish I could stop taking these stupid pills all together, but I know I have to taper for my health...part of me wants to just flush them and be done.

 

i've had the burning thing come and go for over a week..it's really scary.  it was worse when i've had it in the middle of the night.  guess it's a pretty common symptom.  did you have a wierd taste in your mouth before this happened.  i had a rust taste in my mouth with a prickly feeling that started a few days before.  not sure if it's related.  hopefully, it doesn't last more than a few weeks.  take care.

Link to comment
Share on other sites

Hi allie.34,

 

I'm sorry you're having a burning feeling, there are other members who have experiences with that, plus the metallic taste in their mouth. It's part of the withdrawal symptoms for some. I know the urge to flush the benzo, but it's much better to taper to lessen the intensity. It's important to listen to your body while you taper, so you might want to hold or make smaller cuts. I hope you start feeling better soon.

Link to comment
Share on other sites

HI allie.34

 

 

Many people have complained of burning sensations on various parts of their bodies. I'm pretty certain that what you are experiencing is related to withdrawals, but keep in mind that not all of our aches and pains and weird sensations have to be related to benzo withdrawal.

 

Listen to your body and your instincts, if you ever feel that medical attention is warranted, don't hesitate to seek it, if for no other reason than to ease your mind and lessen your anxiety.

Link to comment
Share on other sites

Burn, baby Burn! Benzo-inferno!...am borrowing from the disco hit from Saturday Night Fever....Yes, this burning is a frequent, unpleasant vistor to our bodies during benzo-tapering and from what I've read it's prevalent from those who have succeeded in getting off the benzos too. It can appear in the most odd places. Today, burning is in my left hand, pinkie and the crooks of both arms.
Link to comment
Share on other sites

Oh yeah, the internal sunburn or the feeling that someone has taken off your skin and burned it and put it back on. Mine was awful during tolerance w/d and has gotten so much better since I started tapering. You'll get there, I promise! It's uncomfortable now, but it will all be behind you soon. Have you tried magnesium supplements? I take one every night before bed - supposed to help with nerve pain, and I believe the burning is overactive nerves responding to the lack of artificial relaxant they're used to. Hang in there!

 

Shew

Link to comment
Share on other sites

Im actually on magnesium supplements for my heart because I have heart issues on top of all this stuff...which is originally why I went on bonzes in the first place...anxiety over heart issues...ugh. today was a very bad day w/d wise :( this just sucks.
Link to comment
Share on other sites

I also had the burning on my arms. It used to be very very bad. Now its just a very light burning that I barely notice that comes and goes, it is not there all the time. So it does get better and will go away eventually, hang in there!
Link to comment
Share on other sites

[eb...]

I have terrible burning all over my back and spine. I am sorry that you're experiencing this symptom as well. It hurts and it's very concerning. However, we just have to do what we have to do to get through it. Hang in there. The burning will go away, just like all of the other symptoms. It just takes so much more time than we'd like. I wish I had a solution to this, but I've been dealing w/ the burning for so long myself. I think it's just a symptom, like all the rest, that we have to put up with until it's gone.

 

Much healing to you, Nicole

Link to comment
Share on other sites

So just today I started having a burning feeling in my chest, and in my head.  It's the weirdest feeling...it feels like I'm burning from the inside out. What the heck is this???  Whatever it is it's freaking me out and I don't like it :(  I just wish I could stop taking these stupid pills all together, but I know I have to taper for my health...part of me wants to just flush them and be done.

 

 

Burning is very, very common in benzo withdrawal. It is more than likely nerve ending related. I had it off and on for over a year but it did go away. It can be bothersome but rest assured it will not harm you. Warm to hot showers always seemed to help temporarily. I hope you get better soon.  :)

 

Edited to say: People coming off Klonopin seem to have more issues with things like burning.

Link to comment
Share on other sites

So just today I started having a burning feeling in my chest, and in my head.  It's the weirdest feeling...it feels like I'm burning from the inside out. What the heck is this???  Whatever it is it's freaking me out and I don't like it :(  I just wish I could stop taking these stupid pills all together, but I know I have to taper for my health...part of me wants to just flush them and be done.

 

 

Burning is very, very common in benzo withdrawal. It is more than likely nerve ending related. I had it off and on for over a year but it did go away. It can be bothersome but rest assured it will not harm you. Warm to hot showers always seemed to help temporarily. I hope you get better soon.  :)

 

Edited to say: People coming off Klonopin seem to have more issues with things like burning.

 

I agree with hearing that people coming off Klonopin seem to have more issues with things like burning from what I have heard here.

Link to comment
Share on other sites

I have been having strong burning sensations for around 2 years now. It travels up and down my back in waves. At odd times I have had them in other places including my face, ( Thought my head would explode)  but not very often. I guessed it might be a nerve  problem.

 

I have never found it to be " a real nasty withdrawal symptom " other than the face one, that was very frightening, but generally there are many than I have experienced that are worse, we are all different with these sx.

Tiggy

Link to comment
Share on other sites

TThanks everyone. Today I don't have the burning anymore...maybe it will just come and go. Last night it felt like my head and spine were on fire on the inside...it was very strange! Thank goodness it passed at least for today!
Link to comment
Share on other sites

Glad to know you're not having those awful symptoms today...

 

As everyone said, they are pretty common... the previous time I was on K for six weeks, and the burning sensations started 2-3 months AFTER I stopped the medication. They lasted in one form or another for more than 6 months, and then kept returning from time to time. Weird and very hard to cope with...

Link to comment
Share on other sites

 

Edited to say: People coming off Klonopin seem to have more issues with things like burning.

 

I agree with hearing that people coming off Klonopin seem to have more issues with things like burning from what I have heard here.

 

i came of klonopin many years ago.  i did have a lot of symptoms for a long time, but not the burning.  i have had it off of ativan.  but i wasn't on k as long as ativan.  maybe that's why.

Link to comment
Share on other sites

Like desliou, my burning only lasted about a week or two, thankfully. It is common and it will go away. For me, it wasn't that bad of a symptom because I've had a loottttttt worse ones. I hope it gets better for you.
Link to comment
Share on other sites

×
×
  • Create New...